# SDR FDEA201403050446

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 50,632 hours, 25,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T180014
- Part serial: G5185
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL 350, RT FWD WINDOW CRACKED WITH VISIBLE ARCING IN LOWER LEFT CORNER.  REMOVED AND REPLACED WINDSHIELD IAW AMM 56-11-01-4.
